# SDR KCSA2025030201

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 99,704 hours, 14,760 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

100222285 - DOOR UPPER DECK FLIGHT LOCK. PERFORMED TEST IAW BOEING 747 AMM 52-23-00-715-097. OPERATIONAL CHECK GOOD.
